# SDR AALA201709259009

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 62,710 hours, 27,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 60592101
- Part serial: 0886
- Condition: Missing
- Location: Overwing Slide
- Part time: 35,911 hours, 16,733 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RESERVOIR OVERWING ESCAPE SLIDE, RT SIDE, IN THE AFT CARGO BAY.   REPLACED THE RESERVOIR IAW AMM.
